# SDR 9625749977

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT CONTINUED TO DESTINATION.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT MAIN GEAR DOOR SWITCH, OPERATIONAL CHECK NORMAL.
